Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had thyroid glands removed. On Eltroxin. Having hairloss. On Trichoton Forte. Suggestions?

i was on divaa od for 8 months but 6 months back i stop taking that.i have got thyroid problem as well.few years back my thyroid glands are i am on elttroxin. i am now facing a problem of hairfall. i am male please sugest me somthing good.right now i am taking trichoton forte for past forty days.btu still there is hairfall.3 months ago i had taken trichoton forte for 1 month and stoped but it was effective for some time..
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

You are hypothyroid with hair fall and you tried trichoton forte , it helped a little

Trichoton forte is actuallu multivitamin with zinc , it wont be that effective

Hypothyroid do have alot of hair fall

Increase the dose of eltroxin , at the dose 1.6 x body weight .

Discuss this with your PCP

Fungal infection of scalps are also common in hypothyroid , so get a skin specilaist review as well

take care
Answered: Mon, 26 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor